Can you take phentermine and xanax together

Common Questions and Answers about Can you take phentermine and xanax together

phentermine

For about a month now I have been having Anxiety attacks and Depression really bad. I fought out I shouldn't take Phentermine if I have Anxiety or Depression. So I was going to get back on my meds. that I used to take which was Welbrutain XL and Xanxa . So the question is>> Could I continue with the Phentermine while taking Welbrutain XL and Xanxa? If anyone knows please let me know. The Xanxa was a low milligram .5 and the Welbrutain XL was 150 milligrams.
I don't know if this is a good idea, but is there anything 'natural' that you can take to relax you in place of the xanax? Just a thought, you must crave the relaxation feeling that the xanax gives you. Can you take the edge off with something like that from a health food store. I hope this doesn't sound off-the-wall! I'm only trying to help. My prayers are with you that god will give you the strength that you will need to kick this beast!
Julie101301 -- You could have written my comment. I thought I was going nuts. My poor husband. I was put on Topamax four weeks ago and have been building up to 100mg. I have been suicidal this week and that is so unlike me. We got a puppy six weeks ago and there have been times that I could drop kick her out the door. My mood swings have been horrendous. My husband said that I've been like Jeckyl and Hyde.
I can't tell you what to do about the phentermine --- that would be a decision that you and your doctor should make together. I *can* tell you, however, that drugs are not the best way to lose weight; because, although you may lose weight on the phentermine, chances are great that you will gain it all back as soon as you stop the drug. I, too, would be hesitant to take a drug like that if I were just coming down from addictions like you are.
The weight has leveled off to 30s pound over my target (that is, my weight 4 years ago). I think the nutritionist is starting to take me seriously, and said that the SSRI's can effect metabolism and that can take a while to go back to 'normal'. In the meantime she said that the body will refuse to give up the weight, and that if I undereat, the body is so desperate to keep the weight that it will eat away at muscle before it eats the fat.
i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a
I think it really needs a good therapist that can read the language of the body to see what bone should be adjusted and how. And if you don't like the "hard" chiropractic adjustments one can do the same job with slow mobilization with little movement and force. Another thing I don't think any of you have considered is the chakras. It sounds new-age but they are a reality, they can be dysfunctional just like the rest of the body and therefore they also needs attention.
The heart can really take alot! Now, you just go right ahead and do what you must to regain composure even if it means that you are crawling on everyone's nerves- they'll get it over it!
Im a bodybuilder and i also train high lelvel clients, bodybuilders, fighters, althletes. If you want any help at all just drop me a note and i can give you some ideas how to eat right and sensible and avoid drugs for it.
When you are losing weight you need the energy that the vitamin B12 gives you. But YOU CAN NOT TAKE THE SHOT ALONE. YOU HAVE TO DIET AND EXCERSISE!!!!! As we all know there is no easy way to lose weight. It takes sacrifice and you have to watch what you eat and you have to excersise!!! We(my girlfriends and a couple of our husbands) all take Vitamin B12 complex, we buy it from a veternarian supply store. They give it to animals but it is the same thing.
Everything you take goes through the liver. The best thing you can do is research the drugs you take for liver warning. There are certain drugs like colesterol lowering drugs that are extra hard on the liver. Even to much tylenol is not good. If you have read past post you know alcohol is the number one no no. You will know more when you get yourbx results. 2 months seems a little long for your appointment. Don't stress.
That's how you lose the weight. If you just take the B12 and don't diet and exercise, then you won't lose the weight. I lost 10 pounds the first week. But that was because I had also started walking on my treadmill (3 miles) for an hour a day. I had heard that B12 works better if you get it once a week. That might be the case with me, because I have slowed down quite a bit. Still losing, but not as fast. My total weightloss is 49 pounds. I wish everyone luck.
How long have you used it?Why?Have you had any side effects?And if so to what extreem.What other medications do you take along with Topomax.Has you family noticed any differences in you? On that note let me introduce myself.My name is Davette.I have been on Topomax about 31/2months.I have migrains and seizures.I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.
I know most people take much more then i did and the wds will be worse but you can do it. you will get better. once you turn the corner and start feeling better it gets easy. eat lots of potassium. GOOD LUCK and remember you will get better!
It will be a wonderful future too if you keep on track and get past this addiction. I can relate to the take a pill, and then you feel social, and can face anything. I am a 'clean-freak', before and after drug use. Taking a little helper only makes me want to clean even more if that's possible, so i can relate! Keep up the good work, and you deserve a lot of praise even getting to this point!!!!! Stay strong, and try to think positive focusing on your bright future without drugs!!!
The only time you should take Suboxone as an addict, is if you have been to rehab more times then you can remember, you relapsed so many times you can't remember and you are 100% that you will never quit, but you want to be able to take something that will keep the WD's a bay and make you function and you accept that you will taking this until you die. Like others have mentioned.
I can't speak for women, but as a man, I know that when you fall in love, you fall in love, and there's not a thing you can do about it. No matter how wrong, you can't stop thinking about her or lusting for her company. Every man reading this knows what I'm talking about. Well, it seems that in my case, regardless of the bad experiences and the abundant wisdom telling me my love is wrong and that it will ultimately destroy me, I love drugs as much now as I did 30 years ago.
It makes me so warm and fuzzy and horny! If you can get them then take em cuz youll have a perfect state of mind and be in extasy. I dont want to quit as long as im getting a 180 a month. I wish I could feel like this forever. Norcos are the best because it has the least tylonol which is better for your liver. I'm happier than ever! Pop on!
It is safe to use and works. You can use this without having to fast unlike the above cleanse, where you had to fast. Water factors helps get rid of the bloat caused by hormones and anabolic steroids. It can be used whenever you need it. Omit all sugar & carbohydrates until you get to your target weight. ZERO CARB. After using anabolic steroids or hormones, your body is unable to metabolize carbs normally. Good luck.
It may surprise you to find out that thyroid also is caused by a hormone imbalance in your body. There are a couple of things you can take that will get rid of all your symptoms. One is a product you can buy at your local Natural grocer, it is called Estrotone. It's a natural hormone balancer for women. It is hormone free and side effect free and will make you feel better every day. The tiredness will be gone, the dizziness....etc.
of topamax twice a day for migraines. I also have other problems and take medication for bi-polar and clinical depression, and fibromyalgia. It appears that topamax can be beneficial in all of my ongoing illnesses. I am hoping that it will benefit me in everything. I am still having some problems with some migraines, but they are much better than they were a few months ago. I have lost 5lbs.
how long have you been on topomax it takes several months for it to get into your system...and you have to take as you doc. prescribes... I've lost over 30 pounds slowly with prob. three to four months but know its been nearly 8 months and it's stayed off, i do eat healthy but love to you eat mexican food out once a week!!! Anyways if it works with you medical issues i would try to stay with this, it's good!!!!! Amanda God Bless.
My doctor put me on Effexor for about a month in May - I gained 10lbs during this time, despite vomiting about 4 times a day from the nausea and dizziness. As you can imagine, I stopped taking it ASAP and returned to Lexapro. Once again I am losing weigh, am down to 128lbs, so I am much happier. But the best part is that Lexapro makes me feel so much better, and I can address my depression in a calmer way and learn techniques to overcome this disease.
MedHelp Health Answers